# SDR SIMA20210502003

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 11,925 hours, 7,835 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMM 1 INTERMITTENTLY INOPERATIVE DURING CLIMBOUT-COMM 1 STATIC AND NOISE AND POOR RECEPTION WICH DETERIERATED BEGINNING ABOUT 30 MINUTES INTO FLIGHT AND REMAIND FOR DURATION OF FLIGHT- NO RECPTION ON COMM 1 AT END OF FLIGHT. AND FOR REMANDER OF FLIGHT DECLARED EMERGENC-C/A-T/S PER FIM 23-12-00-810-868. PER STEP D(3) SUSPECT STATIC BUILD UP DUE TO EXCESSIVE APPLIED AND DEGRADED SPEEDTAPE. REF ITEM 3 OF LP 4696397, ITEMS 1,2 AND OF LP 4696398 AND ITEMS 1 AND 2 OF LP 4696399 FOR SPEEDTAPE RAR. OPC OF VHF COM SYS GOOD IAW AMM 23-12-00.
